# SDR SWAA2025120139993

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 37,332 hours, 18,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCE LIGHT INOPERATIVE.   REPLACED THE LAMPS IN THE EMERGENCY LIGHT IAW AMM 33-51-04-960-801. OPS CHECKED GOOD.
